# SDR AALA20130521019

- Difficulty date: May 21, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- Aircraft time: 81,230 hours, 36,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER AFT GIRT BAR SUPPORT, ON CUSP, AT AFT SERVICE DOOR.  INSTALLED CUSP DOUBLER, FILLER AND AFT GIRT BAR ANGLE SUPPORT AT AFT SERVICE DOOR, UNDER AFT GIRT BAR SUPPORT IAW AARD 53-20-00-16 AND AARD 51-00-05-01.
